Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Child on meftal-p for fever. Red rashes appeared all over face and neck. Side effects?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11016 Questions

default
Posted on Fri, 28 Dec 2012 in Skin Rash
Question: My daughter 1.5 year old has red coloured rashes all over her face and neck. she is taken 2 doses of Meftal-P syrup for high fever.....is the rashes due to the medicine....?
doctor
Answered by Dr. Praveen Tayal 2 hours later
Hello,
Thanks for posting your query.
The rash your child has is one of the symptoms of a viral flu.

In most of the viral infections the rash starts after the fever subsides, may spread to the whole body or peak for a couple of days and then gradually subside on its own in few days to a week.

The rash might be associated with itching and may respond to antihistamine drugs like cetrizine or hydroxyzine.
The generalized rash is not likely to be due to a reaction to the syrup Meftal-P.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Skin rash

doctor1 MD

My 80 year old father has a chronic skin condition - a rash which flares up every evening.....causing a great deal of pain. Heis being treated for eczma but we think it may be something linked to nervous system. Last week he described the pain over both knees as like being covered in bees. He has had bypass surgery so takes some medication. He is well in himself except for this rash which is causing a lot of distress. He had shingles several years ago so I thought it might be related. We are looking for a diagnosis so he can start to get better. Thankyou

doctor1 MD

My daughter is under go medication on her throat infection antibiotics for 10 days shes in 8 days already. When suddenly theres rashes appear on her body.. We review her food that she ate before rashes appear. Its chix. And noodles with seafoods particularly shrimps and squid. We went to doctor and they change her antibiotics abd they said its the reaction on her antibiotics that shes taking and they give me one without penecillin and gave me bendryl .. On that night shes ate fried chix. Cause they said its not on food i told her to take a bath with warm water and after that she fell sleep. When she woke up in the morning i notice her. Rashes getting worst i told her to drink benadryl and i just told her to cut eating chix. Temporarily to make sure. Its just the rashes that bothers me its all over her body no other sighs except that ..

doctor1 MD

I have a rash in my arm that started about a month ago only as what i thought were mosquito bites or maybe a smallnspider since they were forming almost a full circle, they went away by them selves, since then they have come and gone 2 more times, but this time they got bigger itchier and they have now joined togeather in a half circle shape leaving a very red very itchy and bumpy patch.... Its only this and alwys in exactly the same place!!! Could it be some alergic reaction yo a bug bite?

doctor1 MD

A rash came on my arm. I thought it was a latex allergy since it popped up in the area where the nurse tried the latex rubber on my arm. Used hydrocortisone 1%, but it didn t work. The rash started to spread and moved to my other arm also. Nurse thought that it was a reaction to the plaquenil, so they took me off that, but the rash never got better. I started taking prednisone, and finally it cleared. However after stopping the medicine, two days later the rash on both arms is starting to come back. Help me.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?